# SDR QXEA9900677

- Difficulty date: March 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N475AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11222
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frame 8805
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - FORWARD CARGO BAY FLOOR STRINGER 74 HAS EXFOLIATION CORROSION ON THE UNDER SIDE OF STRINGER AT FRAME 8805.  REPAIRED IAW FOKKER SRM 53-02-11 PAGE 3, FIGURE 1 AND SRM 51-31-01.
